# SDR WX030012

- Difficulty date: July 30, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A SERVICE CHECK IN FAT, MAINTENANCE FOUND EMERGENCY TRACK FLOOR LIGHTS COVER NOT SECURED.  THE COVERS WERE RE-SECURED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
